Kolmogorov-Chentsov Theorem and Differentiability of Random Fields on Manifolds
Artikel i vetenskaplig tidskrift, 2014

A version of the Kolmogorov-Chentsov theorem on sample differentiability and Hölder continuity of random fields on domains of cone type is proved, and the result is generalized to manifolds.

Sobolev embeddings

Sample differentiability

Random fields on manifolds

Sample Hölder continuity

Kolmogorov-Chentsov theorem

Författare

R. Andreev

Annika Lang

Chalmers, Matematiska vetenskaper, matematisk statistik

Göteborgs universitet

Potential Analysis

0926-2601 (ISSN) 1572-929X (eISSN)

Vol. 41 3 761-769

Fundament

Grundläggande vetenskaper

Ämneskategorier

Sannolikhetsteori och statistik

Matematisk analys

DOI

10.1007/s11118-014-9392-y